# SDR DALA2017052504267

- Difficulty date: May 11, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 75,188 hours, 34,220 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT AFT LOWER DOOR CORNER.  DOOR REMOVED.   INSTALLED A REPAIR IAW SRM 52-30-01, REPAIR 4.
